| Model Number |
02.12.0511FL |
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
11/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26.11.2021: lot 184219: (b)(4).Expiration date: 2023-07-24.No anomalies found related to the problem.(b)(4).Clinical evaluation performed by medacta medical affairs director: secondary resurfacing of patella 2 years after primary cemented tka.This new surgical intervention was due to disease progression and not to a faulty device previously implanted.
Event or Problem Description
At 2 years and 2 months after the primary surgery, the surgeon implanted a competitor patella implant due to pain and performed liner revision due to laxity (the surgeon implant a liner 1mm thicker than the revised one).